# SDR AALA201705249007

- Difficulty date: May 22, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N822AN
- Make and model: Boeing 787-9
- Aircraft serial: 40642
- Aircraft time: 2,249 hours, 244 cycles
- System (JASC): 5630 · Door Windows
- Part: Controller
- Condition: Malfunctioned
- Location: L3 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L3 DOOR-MOUNTED ELECTRICALLY DIMMABLE WINDOW CONTROLLER IS INOPERATIVE. ACCOMPLISHED RESET IAW DMC-B787-A-56-20-F1-58A-421A-A. OPERATIONAL CHECK GOOD.
